# SDR SWIA202055928

- Difficulty date: November 17, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFFING ON THE RIGHT HAND WING INBOARD FLAP PANEL 684EB.   (C-CHECK) RO 2/1/2021   REMOVED CHAFFING ON THE RH WING INBD FLAP PANEL 684EB. FOUND REWORKED AREA TO BE OUT OF LIMITS, REMOVED DAMAGED PANEL AND REPLACED WITH NEW PANEL P/N:CC670-14177-2. SEE CONTINUATION CARD FOR DETAILS.
